On a locally convex space admitting a fundamental sequence of strongly bounded subsets
Kitihara, Kazuaki

Date: 1987
Rights: Tots els drets reservats
Language: Anglès.
Document: article ; recerca ; publishedVersion
Published in: Publicacions de la Secció de Matemàtiques, V. 31 n. 1 (1987) p. 85-109, ISSN 0210-2978

Adreça alternativa: http://www.raco.cat/index.php/PublicacionsSeccioMatematiques/article/view/37539
DOI: 10.5565/PUBLMAT_31187_04

25 p, 438.1 KB

The record appears in these collections:
Articles > Research articles
Articles > Published articles

 Record created 2009-11-17, last modified 2017-10-22

   Favorit i Compartir